Rational degenerations of M-curves, totally positive Grassmannians and KP2-solitons
Plane and space curves (14H50) Relationships between algebraic curves and integrable systems (14H70) Relationships between algebraic curves and physics (14H81) Grassmannians, Schubert varieties, flag manifolds (14M15) Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.) (37K10) Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with algebraic geometry, complex analysis, and special functions (37K20) Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems (37K40)
The aim of this paper is to establish a new connection between the theory of totally positive Grassmannians and the theory of M-curves using the finite-gap theory for solitons of the KP equation. KP equation denotes the Kadomtsev-Petviashvili 2 equation, which is the first flow from the KP hierarchy. The authors assume that all KP times are real. They associate to any point of the real totally positive Grassmannian \(\mathrm{Gr}^{\mathrm{TP}}(N,M)\) a reducible curve which is a rational degeneration of an M-curve of minimal genus \(g=N(M-N)\), and they reconstruct the real algebraic-geometric data à la Krichever for the underlying real bounded multiline KP soliton solutions. The main result of this paper is that, for soliton solutions associated with the principal cell \(\mathrm{Gr}^{\mathrm{TP}}(N,M)\), the authors can always fix algebraic-geometric data on reducible curves, generating these solutions, with additional requirements that these curves are rational degenerations of some family of regular M-curves and that the divisor points satisfy the reality and regularity conditions of [\textit{B. A. Dubrovin} and \textit{S. M. Natanzon}, Math. USSR, Izv. 32, No. 2, 269--288 (1988; Zbl 0672.35072); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 52, No. 2, 267--286 (1988)]. From this construction, it follows that these multiline solitons can be explicitly obtained by degenerating regular real finite-gap solutions corresponding to smooth M-curves. In their approach, the authors rule the addition of each new rational component to the spectral curve via an elementary Darboux transformation which corresponds to a section of a specific projection \(\mathrm{Gr}^{\mathrm{TP}}(r+1,M-N+r+1)\longmapsto \mathrm{Gr}^{\mathrm{TP}}(r,M-N+r)\). This paper is organized as follows: The first section is an introduction to the subject. In the second section the authors recall some known facts about regular finite gap and multi-soliton solutions of the KP equation. In the third section, the authors associate the rational degeneration of a genus \((M-1)\) hyperelliptic M-curve and construct the effective divisor for soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(1, M)\). Then they present the main ideas of the algebraic-geometric construction for soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(N, M)\). The forth section concerns the reducible M-curve and the effective divisor for soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(N, M)\). The proof of some results is carried out in detail in section 5. Analytic properties of the effective divisor are given in section 6. In this section 7 the authors construct the rational curve and the vacuum pole divisor associated to generic soliton data in \(\mathrm{Gr}^{\mathrm{TP}}(2, 4)\). The paper is supported by two appendices.
- scientific article; zbMATH DE number 6769193
- The Deodhar decomposition of the Grassmannian and the regularity of KP solitons
- Real regular KP divisors on \({\texttt{M}}\)-curves and totally non-negative Grassmannians
- scientific article; zbMATH DE number 1223673
- Gromov-Witten invariants and rational curves on Grassmannians
- Degenerations of rationally connected varieties
- scientific article; zbMATH DE number 4014897
- Degeneration of Kähler structures and half-form quantization of toric varieties
- Toric degenerations of integrable systems on Grassmannians and polygon spaces
- Degenerations of rationally connected varieties and PAC fields
- A class of exact solutions of the Kadomtsev-Petviashvili equation
- A factorization theorem for banded matrices
- A reduction theorem for totally positive matrices
- A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering problem. I
- A survey of total positivity
- Classification of the line-soliton solutions of KPII
- Cluster algebras and Poisson geometry
- Cluster algebras. I: Foundations
- Combinatorial formulas for -coordinates in a totally nonnegative Grassmannian
- Dimers and amoebae
- Dimers and cluster integrable systems
- Dimers, webs, and positroids
- Double Bruhat cells and total positivity
- Geometry of algebraic curves. Volume II. With a contribution by Joseph Daniel Harris
- Grassmannian geometry of scattering amplitudes
- Heat operator with pure soliton potential: Properties of Jost and dual Jost solutions
- scientific article; zbMATH DE number 4210331 (Why is no real title available?)
- scientific article; zbMATH DE number 3964453 (Why is no real title available?)
- scientific article; zbMATH DE number 3971262 (Why is no real title available?)
- scientific article; zbMATH DE number 51856 (Why is no real title available?)
- scientific article; zbMATH DE number 3539695 (Why is no real title available?)
- scientific article; zbMATH DE number 3634395 (Why is no real title available?)
- scientific article; zbMATH DE number 1131870 (Why is no real title available?)
- scientific article; zbMATH DE number 2156696 (Why is no real title available?)
- scientific article; zbMATH DE number 3992004 (Why is no real title available?)
- scientific article; zbMATH DE number 1843266 (Why is no real title available?)
- scientific article; zbMATH DE number 2115445 (Why is no real title available?)
- scientific article; zbMATH DE number 2117215 (Why is no real title available?)
- scientific article; zbMATH DE number 854156 (Why is no real title available?)
- scientific article; zbMATH DE number 1399679 (Why is no real title available?)
- scientific article; zbMATH DE number 3345258 (Why is no real title available?)
- scientific article; zbMATH DE number 3019117 (Why is no real title available?)
- KP line solitons and Tamari lattices
- KP solitons and total positivity for the Grassmannian
- KP solitons, total positivity, and cluster algebras
- Moduli of real algebraic surfaces, and their superanalogues. Differentials, spinors, and Jacobians of real curves
- On a family of KP multi-line solitons associated to rational degenerations of real hyperelliptic curves and to the finite non-periodic Toda hierarchy
- On a family of solutions of the Kadomtsev–Petviashvili equation which also satisfy the Toda lattice hierarchy
- On the topology of real plane algebraic curves
- Real algebraic curves
- Soliton solutions of the KP equation and application to shallow water waves
- Some comments on the rational solutions of the Zakharov-Schabat equations
- Spectral theory of finite-zone nonstationary Schrödinger operators. A nonstationary Peierls model
- The approximation of a totally positive band matrix by a strictly banded totally positive one
- The Deodhar decomposition of the Grassmannian and the regularity of KP solitons
- Totally positive matrices
- Towards an inverse scattering theory for non-decaying potentials of the heat equation
- Space curves and solitons of the KP hierarchy. I: The l-th generalized KdV hierarchy
- Kasteleyn theorem, geometric signatures and KP-II divisors on planar bipartite networks in the disk
- Real regular KP divisors on \({\texttt{M}}\)-curves and totally non-negative Grassmannians
- KP solitons from tropical limits
- Edge vectors on plabic networks in the disk and amalgamation of totally non-negative Grassmannians
- Real soliton lattices of the Kadomtsev-Petviashvili II equation and desingularization of spectral curves: the \(\mathrm{Gr}^{\mathrm{TP}}(2, 4)\) case
- Sato Grassmannian and degenerate sigma function
- On a family of KP multi-line solitons associated to rational degenerations of real hyperelliptic curves and to the finite non-periodic Toda hierarchy
- Reducible \(M\)-curves for Le-networks in the totally-nonnegative Grassmannian and KP-II multiline solitons
- On some properties of KP-II soliton divisors in \(Gr^{\mathrm{TP}} (2,4)\)
- The Deodhar decomposition of the Grassmannian and the regularity of KP solitons
- On reducible degeneration of hyperelliptic curves and soliton solutions
- On determinants of modified Bessel functions and entire solutions of double confluent Heun equations
- Degeneration of trigonal curves and solutions of the KP-hierarchy
- One step degeneration of trigonal curves and mixing of solitons and quasi-periodic solutions of the KP equation
- The direct scattering problem for perturbed Kadomtsev-Petviashvili multi line solitons
- On real bounded and regular ( n − k , k )–line KP solitons
- Total positivity, Grassmannian and modified Bessel functions
- Combinatorics of KP solitons from the real Grassmannian
- scientific article; zbMATH DE number 6769193 (Why is no real title available?)
- Hirota varieties and rational nodal curves
- Periods of tropical curves and associated KP solutions
- Two-dimensional reductions of the Whitham modulation system for the Kadomtsev–Petviashvili equation
- Vertex operators of the KP hierarchy and singular algebraic curves
- The positive orthogonal Grassmannian
- On the spectral curve and classification of real regular soliton solutions for the KP Gel'fand-Dickey 5 reduction equation
- The positive orthogonal Grassmannian
This page was built for publication: Rational degenerations of \({\mathtt M}\)-curves, totally positive Grassmannians and KP2-solitons
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1663674)